# SDR AALA20001457

- Difficulty date: September 6, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1465K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11491
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE FORWARD OVERWING EMERGENCY EXIT FLOOR PATH LIGHT INOPERATIVE. REPLACED FORWARD OVERWING EMERGENCY EXIT FLOOR PATH LIGHT STRIP. SYSTEM GROUND CHECKED NORMAL OPERATION.
